Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


videx venezuela
Feb 25, 2008

buenas dr. he estado tomando hace 12 dias videx de 400 equivocadamente me tome una cada 12 horas cuando solo me habian indicado 1 antes del desayuno cuales consecuencias puede tener este descuido? que debo hacer ahora?

Response from Dr. Natterstad

Tomar el doble de la dosis recomendada aumenta el riesgo de desarrollar efectos secundarios y toxicidades, tales como la pancreatitis o la hepatotoxicidad (problemas en el hígado) en el caso de Videx EC (ddI). Debes cambiar el intervalo de dosificación inmediatamente a 24 horas e informar a tu médico especialista en VIH.

Dr. Steve


Previous
que hago..
Next
¿Qué debo hacer?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement